Fireworks

I think I said in my last post that I didn’t know how I was feeling. That has changed.

My mood decided to take a downwards spiral halfway through watching this years fireworks and I became increasingly aware of all the screaming children around me, causing me to become more angry and irritated by the second. Five minutes after this, someone who I’m no longer close with after a falling out walked past me and smiled at me and I began to feel more sad than angry as I miss her a lot. I had no one to go with to the fireworks this year as I’ve lost many friends and the people who I thought were my friends seemed to want nothing to do with me so I ended up going along with my family.

After the fireworks finished we walked back to the car in silence. My dad stopped off at his work quickly on the way and the three of us continued walking. My sister decided to continuously say to my mum “Charlotte’s in a mood” which she knows makes me blind with anger. I yelled at her to shut up and so she continued to do it but now she was whispering it in this annoying voice. Blinded with rage, I had a sudden impulse and slapped her round the face. I don’t know what made me do it but I just couldn’t help it.

I started laughing psychotically and telling her and my mum how good it felt to slap her and smiling and saying “I’m not in a mood now”.

The last time I hit my sister was back in 2013 which was when I first started getting angry all the time and this scared me because I don’t want it to be that way after I’d just repaired my relationship with my sister.

So another side effect I have noticed with Quetiapine is that it heightens my emotions making me more upset and angry suddenly so I’m hoping it will wear off soon enough and won’t leave too much damage with my sister.

So right now I’m sitting in bed having just taken my dose of Quetiapine for the second time and for the first time ever, I’m feeling irritated with the sound of fireworks going off. One time it used to be my happy place, watching fireworks and hearing them go off, it used to make me excited, but now all it has done is irritate me. I’m already feeling tired which it really annoying so I am thinking of taking the pills a couple hours later on the weekend so I’m not falling asleep by 10 as it really ruins my night.

For some reason, one of the main warnings they give you with Quetiapine is not to drink grapefruit juice which I find weird. Does anyone know the reason why?

Anyway this is me signing off until another day.

-Charlotte-

IMG_0202

IMG_0226

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s